2/8 Maggie AMPS=163, +2=87, +8=96, PMPS=121, +4=101

Discussion in 'Lantus (Glargine) / Levemir (Detemir)' started by Alicia & Maggie (GA), Feb 8, 2018.

  1. Alicia & Maggie (GA)

    Alicia & Maggie (GA) Well-Known Member

    Joined:
    Jun 17, 2017
    2/7

    Maggie doesn't want to eat much over the past few days. She isn't having diarrhea, but she's dropping extremely soft, dark pellets. The diarrhea she had two nights ago was very dark, although the poo she had a few hours before it started was a more normal color.
    I'm going to try to find a food she'll eat that had more calories in it because she isn't getting enough now.
    Vines to kitties in need.
     
  2. carfurby

    carfurby Well-Known Member

    Joined:
    Feb 19, 2012
    I hope you can find something Maggie will eat consistently. Have you tried mixing pumpkin in her food? Sending prayers. :bighug::bighug:
     
    Alicia & Maggie (GA) likes this.
  3. Judy and Boomer

    Judy and Boomer Well-Known Member

    Joined:
    May 23, 2014
    Sending some appy vines to Maggie!
     
    Alicia & Maggie (GA) likes this.
  4. Bobbie And Bubba

    Bobbie And Bubba Well-Known Member

    Joined:
    Jun 15, 2015
    Poor Maggie! Do you think the diarrhea is related to something she ate? Hope the SEB and probiotics helps. :bighug:
     
    Alicia & Maggie (GA) likes this.
  5. Christie & Maverick

    Christie & Maverick Well-Known Member

    Joined:
    Aug 1, 2017
    I hope Maggie feels better soon :bighug:
     
    Alicia & Maggie (GA) likes this.
  6. Alicia & Maggie (GA)

    Alicia & Maggie (GA) Well-Known Member

    Joined:
    Jun 17, 2017
    Yes, I've been giving pumpkin daily for quite a while now.
    I just don't know what to think... I did start benazepril several hours before the diarrhea started, so I left it out of her meds last night and this morning.
     
  7. Christie & Maverick

    Christie & Maverick Well-Known Member

    Joined:
    Aug 1, 2017
    When I gave benazepril to one of my previous kitties, I don't remember it causing diarrhea. I had wondered if a bit too much switching of diffferent foods lately might have been the culprit? But then when Maggie is being a bit fussy with her foods, you don't really have a choice :rolleyes:

    ETA: I had a peek at Tanya's CRF site, it is possible when you first begin the meds to have some lethargy, reduced appy and diarrhea...
     
    Alicia & Maggie (GA) likes this.
  8. Alicia & Maggie (GA)

    Alicia & Maggie (GA) Well-Known Member

    Joined:
    Jun 17, 2017
    Yes, I saw that too, thanks. :bighug: I started prepping her meds capsules yesterday afternoon when it dawned on me the diarrhea was shortly after starting the benazepril, so I did a little searching and saw it was a possible side effect. Probably just a coincidence in this case, but thought I'd withhold the benazepril for a bit. Of course the fussy appy has been going on for a while. She just got so much stuff going on right now it is hard to know what to do, but I know she has to eat, so that's my focus for now.
     

Share This Page